MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 8F X 25CM

ARGON MEDICAL DEVICES SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 8F X 25CM
Model Number 755108025
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is indicated as available for return.As of the date of this report, sample has not been returned.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
The patient's liver abscess was punctured and drained, and the catheter was extubated now.The drainage tube was pulled out smoothly, but the lead was not brought out smoothly.The surgeon was asked to assist in diagnosis and treatment.The resistance was great when trying to pull the lead for many times.Finally, the lead was partially broken and some remained in the patient's body.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.A review of returned product from the customer was performed and visually inspected.The sample returned from the customer had the locking string broken and the complaint was confirmed.Package was open and snap off tab and string was loose inside the package.The most probable root cause could be that user used excessive force or improper anchor during the procedure.The tro-car needle could have advanced to the on position and cut/damaged the string.Since the breakage could be due to an event within the user environment.No corrective action is required at this time.
 
Event or Problem Description

Brand Name
SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 8F X 25CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16089825
Report Number0001625425-2023-00918
Device Sequence Number15129838
Product Code OAJ
UDI-Device Identifier00886333000159
UDI-Public00886333000159
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number755108025
Device Catalogue Number755108025
Device Lot Number11421909
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Supplement Date Received by Manufacturer12/13/2022
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown